# SDR A6WA2019090446824

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 38,662 hours, 37,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, LBL 18 VERT POST HAS CRACK INDICATIONS NOTED IN THE AFT FLANGE REDIUS AT WL 69 I/B SIDE .250 LONG, O/B SIDE .500 LONG. BOTH GREATER TAHN 50% FSH BOTH FAILED NDT ISP.
